# SDR DHL96712004

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851CM
- Condition: Plugged
- Location: Rt Fuselage
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FIRST OFFICERS AIRSPEED INDICATOR FAILED, TAPPED GAUGE AND HAD NO EFFECT.  BLEW FIRST OFFICERS PITOT TUBE OUT WITH HIGH PSI AIR AND TEST FIRST OFFICERS AIRSPEED INDICATOR WITH PITOT STATIC TEST BOX PER MM 34-11-0.
